# SDR F3LA97010

- Difficulty date: January 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N207AU
- Make and model: Boeing 737201
- Aircraft serial: 19423
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Part number: 65465277
- Condition: Corroded
- Location: Bs 420
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - FOUND CORROSION (C53-028-01) ON UPPER SURFACE OF SHEAR TIE IN FORWARD CARGO BAY AT BS 420 LBL 9 WL 148.  BLENDED OUT CORROSION ON UPPER SURFACE OF SHEAR TIE IN FORWARD CARGO BAY AT BS 420 LBL 9 WL 148.  REMOVED 2 INCHES BY 1 INCH BY .005 INCH WITH ORIGINAL THICKNESS AT .045 OUT OF LIMITS PER SRM 53-10-1.  CUT OUT DAMAGED AREA AND FABRICATED AND INSTALLED SHEAR TIE REPAIR IAW SRM 53-10-4 AND 51-10-2.  (M)
